| Model Number |
TFNT40 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that the patient had a lens implanted, and upon examination the next day, the lens had rotated.The patient was taken back to the operating room, and the lens was repositioned by a degree of implantation.However, after a few days, the lens rotated again.Additional information has been requested and received.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: \
(b)(4).
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint of lens rotated.The lens remains implanted.Information was provided that the patient's current visual acuity is 0.5-0.6.The patient has another appointment in 1.5 months.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating that the patient's visual acuity was 0.5-0.6.The patient was not satisfied with the result.